# SDR ASOA01121

- Difficulty date: July 29, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120
- Aircraft serial: 120075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4934 - DURING GROUND INSPECTION IN DFW, FLIGHT ATTENDANT REPORTED AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LGIHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
